# SDR GTIA2019080874539

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 18,475 hours, 8,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED ODOR (MUSTY, WET DOG) ON DESCENT -COMPLYIED WITH TSM 05-50-00-810-831-A FOR CABIN ODOR NO FURTHER ODORS NOTED.
